Journal article Open Access

A Markov Model of Slice Admission Control

Han, Bin; Feng, Di; Schotten, Hans

Citation Style Language JSON Export

  "note": "\u00a9 2018 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.", 
  "DOI": "10.1109/LNET.2018.2873978", 
  "container_title": "IEEE Networking Letters", 
  "title": "A Markov Model of Slice Admission Control", 
  "issued": {
    "date-parts": [
  "abstract": "<p>The emerging feature of network slicing in future fifth generation networks calls for efficient slice management. Recent studies have been focusing on the mechanism of slice admission control, which functions in a manner of state machine. This letter proposes a general state model for synchronous slice admission control, and proves it to be Markovian under a set of weak constraints. An analytical approximation of the state transition matrix to reduce computational complexity in practical applications is also proposed and evaluated</p>", 
  "author": [
      "family": "Han, Bin"
      "family": "Feng, Di"
      "family": "Schotten, Hans"
  "page": "2 - 5", 
  "volume": "1", 
  "type": "article-journal", 
  "issue": "1", 
  "id": "3268540"
Views 25
Downloads 45
Data volume 17.4 MB
Unique views 25
Unique downloads 44


Cite as